Nondegenerate SDEs with jumps and their hypoelliptic properties. (English) Zbl 1283.60084

Summary: We study ‘nondegenerate’ SDEs with jumps. These include SDEs satisfying the ‘point-wise positive’ condition and the ones satisfying the (nonstationary) Hörmander’s condition. We show that solutions of these SDEs have hypoelliptic properties. Our result is based on the Malliavin calculus on the Wiener-Poisson space. In case of the continuous SDE, it extends and refines works based on the Malliavin calculus on the Wiener space.


60H07 Stochastic calculus of variations and the Malliavin calculus
60H30 Applications of stochastic analysis (to PDEs, etc.)
60J75 Jump processes (MSC2010)
60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
Full Text: DOI Euclid


[1] J.-M. Bismut, Calcul des variations stochastique et processus de sauts, Z. Wahrsch. Verw. Gebiete, 63 (1983), 147-235. · Zbl 0494.60082
[2] M. Hayashi and Y. Ishikawa, Composition with distributions of Wiener-Poisson variables and its asymptotic expansion, Math. Nachr., 285 (2012), 619-658. · Zbl 1252.60051
[3] N. Ikeda and S. Watanabe, Stochastic Differential Equations and Diffusion processes, 2nd ed., North-Holland Math. Library, 24 , North Holland, 1989. · Zbl 0684.60040
[4] Y. Ishikawa and H. Kunita, Malliavin calculus on the Wiener-Poisson space and its application to canonical SDE with jumps, Stochastic Process. Appl., 116 (2006), 1743-1769. · Zbl 1107.60028
[5] T. Komatsu and T. Takeuchi, On the smoothness of pdf of solutions to SDE of jump type, Int. J. Differ. Equ. Appl., 2 (2001), 141-197. · Zbl 1045.60054
[6] H. Kunita, Smooth density of canonical stochastic differential equation with jumps, Astérisque, 327 (2009), 69-91. · Zbl 1206.60056
[7] H. Kunita, Itô’s stochastic calculus: its surprising power for applications, Stochastic Process. Appl., 120 (2010), 622-652. · Zbl 1202.60079
[8] H. Kunita, Analysis of nondegenerate Wiener-Poisson functionals and its applications to Itô’s SDE with jumps, Sankhya A, 73 (2011), 1-45. · Zbl 1271.60064
[9] H. Kunita, Chain rules for Lévy flows and Kolmogorov equations for associated jump-diffusions, In: New Trends in Stochastic Analysis and Related Topics, (eds. H. Zhao and A. Truman), Interdiscip. Math. Sci., 12 , World Sci. Publ., Singapore, 2012, pp.,183-206. · Zbl 1267.60095
[10] S. Kusuoka and D. Stroock, Applications of the Malliavin calculus. I, In: Stochastic Analysis: Proceedings of the Taniguchi International Symposium, Katata and Kyoto, 1982, (ed. K. Itô), North-Holland Math. Library, 32 , Kinokuniya, 1984, pp.,271-306. · Zbl 0546.60056
[11] S. Kusuoka and D. Stroock, Applications of the Malliavin calculus. II, J. Fac. Sci. Univ. Tokyo Sect. IA Math., 32 (1985), 1-76. · Zbl 0568.60059
[12] S. Kusuoka and D. Stroock, Applications of the Malliavin calculus. III, J. Fac. Sci. Univ. Tokyo Sect. IA Math., 34 (1987), 391-442. · Zbl 0633.60078
[13] R. Léandre, Régularité de processus de sauts dégénérés. II, Ann. Inst. H. Poincaré Probab. Statist., 24 (1988), 209-236. · Zbl 0669.60068
[14] R. Léandre, Malliavin calculus of Bismut type for Poisson processes without probability, to appear in the “Fractional systems”, a special issue of Journal European des systemes automatises (eds. J. Sabatier et al.)
[15] P. Malliavin, Stochastic calculus of variations and hypoelliptic operators, In: Proceedings of the International Symposium on Stochastic Differential Equations, Kyoto 1976, (ed. K. Itô), Kinokuniya, 1978, pp.,195-263. · Zbl 0411.60060
[16] J. Norris, Simplified Malliavin calculus, Sem. Probabilites XX, Lecture Notes in Math., 1204 (1986), 101-130. · Zbl 0609.60066
[17] D. Nualart, The Malliavin Calculus and Related Topics, Probab. Appl. (N. Y.), Springer-Verlag, New York, 1995. · Zbl 0837.60050
[18] J. Picard, On the existence of smooth densities for jump processes, Probab. Theory Related Fields, 105 (1996), 481-511. · Zbl 0853.60064
[19] J. Picard, Erratum to: On the existence of smooth densities for jump processes, Probab. Theory Related Fields, 147 (2010), 711-713. · Zbl 1202.60137
[20] S. Taniguchi, Applications of Malliavin’s calculus to time-dependent systems of heat equations, Osaka J. Math., 22 (1985), 307-320. · Zbl 0583.35055
[21] S. Watanabe, Analysis of Wiener functionals (Malliavin calculus) and its applications to heat kernels, Ann. Probab., 15 (1987), 1-39. · Zbl 0633.60077
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.